MAUDE Adverse Event Report: DJO LLC. AIRCAST VENAFLOW ELITE SYSTEM, WITH S-MODE; SLEEVE, LIMB, COMPRESSIBLE,

DJO LLC. AIRCAST VENAFLOW ELITE SYSTEM, WITH S-MODE; SLEEVE, LIMB, COMPRESSIBLE,
Model Number 30B-S
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter info: unknown.No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "the device shorted out and shot sparks.They said there were no injuries, but the unit tripped the circuit breaker for the room it was in.There is a hole in the power cord where it looks like the wires touched." device not received by manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that " the device shorted out and shot sparks.They said there were no injuries, but the unit tripped the circuit breaker for the room it was in.There is a hole in the power cord where it looks like the wires touched." device not received by manufacturer at this time.Manufacturer is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
H3, h6: device was returned for evaluation.Power cord was replaced.All testing and burn-in was sucessfully performed.

Brand Name
AIRCAST VENAFLOW ELITE SYSTEM, WITH S-MODE
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE,
Manufacturer (Section D)
DJO LLC.
1430 decision street
vista CA 92081
MDR Report Key10326531
Report Number3012446970-2020-00024
Device Sequence Number11554065
Product Code JOW
UDI-Device Identifier00888912306553
UDI-Public00888912306553
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number30B-S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1